advertisement
Question
Posted by: Linda | 2010/03/15

Epilepsi and energade/lucozade

My husband has epilepsi- om Epilim CR200 for 10 years but still has seizures ones a month. Does energade or lucozade effects it, as he doesn''t drink or eat anything with caffeine?? And then he also takes his tablets 3 together at night before bedtime in stead of 1 3x per day- does this make a difference?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Linda
If he does not take it correctly he may have periods where his medication levels in the blood fall too low, causing fits. Energade or Lucozade should not influence it but medications like Panado or Disprin, antidepressants, alcohol, malaria medication, certain antibiotics and anti anxiety medication may influence its effectiveness.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2010/03/15

Hallo Linda
If he does not take it correctly he may have periods where his medication levels in the blood fall too low, causing fits. Energade or Lucozade should not influence it but medications like Panado or Disprin, antidepressants, alcohol, malaria medication, certain antibiotics and anti anxiety medication may influence its effectiveness.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement